Mount Bromo Ijen Sewu Waterfall Tour 4D3N

Mt Bromo Ijen Crater & Tumpak Waterfall Tour

Mount Bromo Ijen Sewu Waterfall Tour 4 days 3 night presents cheap tour package of Mount Bromo Ijen Waterfall Trip. It can economize a bit your budged. Here offers easy way to get happy tour and get super satisfied with all tourism spots at all. In Bromo, you can enjoy Panorama Bromo Sunrise, Crater, Sea of Sand, Ijen Blue Fire and best Waterfall in east java. so, please feel free contact us and get best deal.

Itinerary Mount Bromo Waterfall and Blue Flame Package:

DAY 1 : PICK UP SERVICE – HOTEL

  • Meet and Greeting
  • Our driver will pick you up at the Airport or your hotel then drive you to Bromo for about 3,5 hours remaining. After that, you stay 1 night in your hotel. ( Cafelava hotel )
  • Check in Hotel
  • Free Program its possible we can see sunset from close hotel

DAYS 2 : BROMO SUNRISE TOUR – HOTEL

  • 03.00 AM, start to visit view point for about 45 minutes driving by jeep 4WD to enjoy Bromo Sunrise around 05.00 o’clock.
  • 06.30 AM, go to Bromo Crater to see large active volcano and enjoy Bromo Caldera.
  • 08.00 AM, come back to hotel for having breakfast and relax a minute.
  • 11.00 AM, check out hotel then drive you to waterfall hotel for about 3 hours remaining while stopping on the way to have lunch in local restaurant.
  • 03.00 PM, getting at your hotel then rest 1 night. ( Tumpak Sewu Hotel )

DAYS 3 : EXPLORE WATERFALLS – HOTEL  

  • 07.00 AM, After have breakfast at hotel we will start exploring waterfall.
  • 08.00 AM, Start trekking  the amazing Tumpak Sewu Waterfall we will enjoying here about 2h with a local guide
  • 11.00 AM, we will going back to parking lot then change our clothe and rest
  • 12.00 we will have lunch at local resto.
  • 13.00 continue our driving 3,5 hour to Ijen View Hotel stay overnight
  • 17.00 Check in Hotel, Rest and free program
  • 19.00 Having dinner pay by own

DAYS 4 : IJEN BLUE FLAME TOUR – SURABAYA OR BANYUWANGI DROP OFF

  • 00.00 AM, check out hotel and start visiting Kawah Ijen for about 1,5 hours from the hotel.
  • 02.00 AM after arriving at parking lot, start trekking to the top of Kawah Ijen for about 2 hours or 3 KM trekking normally.
  • 04.00 AM, Going down to enjoy Blue Flame phenomenon, you can come down to the bottom of Kawah Ijen, maybe about 30 minutes normally. Enjoying blue flame then come up to the top of Kawah Ijen to see a beautiful landscape.
  • 06.30 AM, after taking picture and enjoyable on the top we will start trekking down to parking area.
  • 07.30 AM, After getting parking lot and drive to hotel for having breakfast and rest for while.
  • 10.00 continue drive 6h to surabaya Airport drop service or its possible we will drop off you at surabaya hotel own booking
  • 16.30 we will reach surabaya drop service, Finally, the program Mount Bromo Ijen Sewu Waterfall Tour 4D3N finish
Inclusive :
  • Private Transportation by Air Conditioning
  • Hotel 3N as per itinerary
  • Jeep – Bromo and entrance fee also
  • All Entrance fee as itinerary
  • Local Guide Ijen Blue Fire
  • Local Guide Waterfall
  • Mineral Water
  • Gas Mask
  • Daily Breakfast

Exlusive :

  • Travel Insurance
  • Meals ( Lunch and Dinner )
  • Personal Expenses
  • Tips Restaurant, Bar and Driver also

Another Packages: